# SDR 2008UALA03888

- Difficulty date: July 12, 2008
- Submitted: July 28, 2008
- Operation: Air carrier
- Aircraft: N570UA
- Make and model: Boeing 757222
- Aircraft serial: 26678
- Aircraft time: 53,171 hours, 19,422 cycles
- Engine: Pwa PW2037
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Mask
- Part number: 232N800198
- Condition: Damaged
- Location: Captain'S
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MIC ON CAPT O2 MASK HAS FRAYED WIRE.  NEEDS TO BE REPLACED.  *S/D*   REPLACED CAPT O2 MASK ASSY, OPS CHECKED GOOD.
